MAUDE Adverse Event Report: Arjohuntleigh Polska Sp. z o.o. Citadel bed frame; Bed, Ac-Powered Adjustable Hospital

Arjohuntleigh Polska Sp. z o.o. Citadel bed frame; Bed, Ac-Powered Adjustable Hospital
Model Number CX811A3F3AMAB0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the patient fell off the bed due to not being aware of what is going on.No injury was reported.The side rails were not raised and no alarm sounded (the customer reffered to the varizone patient movement/exit detection system).The device inspection conducted by the arjo service technician did not reveal any malfunction of the side rails or the varizone patient movement/exit detection system and confirmed that both functions operated as intended.
 
Event or Problem Description
According to the information provided by the customer, the patient fell from the bed and the patient was not aware of what was going on.The customer also indicated that a side rail was down and that the varizone patient movement/exit detection system did not generate an alarm.No injury was reported.Technical evaluation of the bed was performed.The customer-reported alarm failure could not be reproduced.Functional testing confirmed that the side rails and the varizone patient movement/exit detection system operated as intended, and no device malfunction that could have contributed to the reported fall was identified.Upon delivery of the replacement bed, the service representative provided instructions regarding the proper use of the bed sensory alarm.
 
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided in the final report.
 
Additional Manufacturer Narrative
The citadel bed frame instruction for use (ifu 830.213 rev.16) provides measures intended to minimize the risk of patient falls.These include maintaining the bed in the lowest practical position when the patient is unattended, assisting the patient when exiting the bed, and considering the use of side rails based on the patient's condition and clinical needs.The ifu also instructs the user to verify correct operation of the nurse call system before placing a patient on the bed and to check the patient movement detection function periodically and before each new patient uses the bed.In addition, the ifu provides instructions for connecting the nurse call cable, setting the varizone system, and adjusting the patient movement detection threshold.There was no varizone malfunction therefore the reported absence of an alarm at the time of the event cannot be attributed to a device malfunction.The customer indicated that the patient was not aware of what was going on, the side rail was down and the bed in the lowest positon.All of these factors suggest that the patient's condition (e.G.Confution) may have contributed to the event.The bed is generaly placed in the lowest position for patient assessed at higher risk of fall.Ifu states "to minimize riks of fall or injury, the bed should always be in the lowest practical position when the patient is unattended".The decision to keep the side rails in the down position is made by the hospital based on the patient¿s individual needs and following a clinical assessment of the risks and benefits associated with the use of the side rails.The fact that the side rail was in the down position and the bed platform was at its lowest height indicates that the decision was selected based on the assessment of this particular patient¿s needs and associated risks.Therefore, the available information indicates that the fall was not related to a product performance issue but rather to the patient¿s medical condition.Arjo device did not fail to meet its specification since no malfunction was found.The bed was in use by a patient, so from that perspective it played a role in the event.The complaint was assessed as reportable due to the patient's fall from the bed.No injury was sustained.

Brand Name
Citadel bed frame
Common Device Name
Bed, Ac-Powered Adjustable Hospital
Manufacturer (Section D)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
Arjohuntleigh Polska Sp. z o.o.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
+48()883337089
MDR Report Key50835218
Report Number3007420694-2026-00152
Device Sequence Number10262630
Product Code FNL
UDI-Device Identifier05055982755764
UDI-Public(01)05055982755764(11)220303
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCX811A3F3AMAB0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/21/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown